# SDR DALA2014122406706

- Difficulty date: December 21, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE NR 1379C AT COUNTERSINK HOLES AND SETTLEMENT AREA. CARD 90, ZONE 00.  CORROSION ON COUNTERSINK HOLES AND SETTLEMENT AREA WAS REMOVED, IAW SRM 51-10-3 AND COUNTERSINK HOLES WERE MEASURED, MAX DIAMETER ALLOWABLE IS 0.532" AND MAX.  DIAMETER MEASURED IS 0.540" IN 7 ADJACENT HOLES THEREFORE WAS FOUND OUT OF LIMITS.  THE ACCESS DOOR 1379C WAS REPLACED AND WILL BE INSTALLED IAW SRM 51-22-2.
